Yeah, now I really know that dr. is nuts. I'm taking the 30 mg. of Cymbalta every 4 days now and it is the 4th day and I feel like crap! I started feeling a little crummy yesterday already, but today it's full blown crap! I have a headache, feel dizzy like in a fog, crabby and tired. I have so much to do and feel like doing nothing. I still can't believe that doctor thought that I could just quit the Cymbalta and start taking the wellbutrin the next day. I've been on the wellbutrin a month probably now so you'd think it would be doing more. So, I took two 150 mg. wellbutrin this morning. I have a lot going on in this next week including seeing my grandbaby and I cannot feel like this!!! I was on 300 mg. of wellbutrin and did well on it, so I will try it and hope it helps me get off of the **** Cymbalta once and for all!!!!! I can't believe it is this hard. I really want to tell that doctor how really wrong she was. Hopefully in a few hours I feel better when the Cymbalta gets back into my brain!!